Ein Minimum-Maximumproblem über konvexe Rotationskörper.

H. Bieri

Commentarii mathematici Helvetici (1954)

  • Volume: 28, page 149-154
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Bieri, H.. "Ein Minimum-Maximumproblem über konvexe Rotationskörper.." Commentarii mathematici Helvetici 28 (1954): 149-154. <http://eudml.org/doc/139075>.

author = {Bieri, H.},
journal = {Commentarii mathematici Helvetici},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {149-154},
title = {Ein Minimum-Maximumproblem über konvexe Rotationskörper.},
url = {http://eudml.org/doc/139075},
volume = {28},
year = {1954},

AU - Bieri, H.
TI - Ein Minimum-Maximumproblem über konvexe Rotationskörper.
JO - Commentarii mathematici Helvetici
PY - 1954
VL - 28
SP - 149
EP - 154
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/139075
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.